Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On optimal integration methods for Volterra integral equations of the first kind


Author: C. J. Gladwin
Journal: Math. Comp. 39 (1982), 511-518
MSC: Primary 65R20; Secondary 45D05, 45L10
MathSciNet review: 669643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Families of methods depending on free parameters are constructed for the solution of nonsingular Volterra integral equations of the first kind in [5]. These parameters are restricted to certain regions in order that a certain polynomial satisfies both a stability and a consistency condition. In this note an optimal choice of the free parameters is outlined in order that the $ {l_2}$-norm of the roots of the polynomial is minimized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45D05, 45L10

Retrieve articles in all journals with MSC: 65R20, 45D05, 45L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0669643-1
PII: S 0025-5718(1982)0669643-1
Article copyright: © Copyright 1982 American Mathematical Society